MathSciNet Relay Station
MathSciNet bibliographic data
MR2243730 54B10 (54E35)
Alster, K. On the class of $\omega_1$-metrizable spaces whose product with every paracompact space is paracompact. Topology Appl. 153 (2006), no. 14, 2508–2517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement